# SDR SIMA20130416004

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 31,541 hours, 29,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR DIFFICULT TO PUSH OUT OF FUSELAGE FRAME---DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH INSIDE HANDLE MAIN CABIN DOOR PULL TEST 52 18 00 820.  FORCE WAS FOUND TO BE 40LBS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
